Couldn't find what you looking for?

TRY OUR SEARCH!

I just had a baby 6 months ago, and I am on the pill, my last period came 4 days late and was really light which is not normal for me after having my baby I was very regular up until last month and now I feel tired all the time and feel sick I was wondering what to do is it just my mind running wild or could I be prego?

Loading...

After giving birth, it takes your body a while to get back to normal, including your menstral cycles. If you are on the pill and have taken them faithfully without missing one, then i say your chances of pregnancy are next to nothing. Tho women have sometimes complained that they have conceived while on the pill, it is very rare.
Just relax. The pill also lightens your period (in color) and it gets shorter in duration, that is a good thing :-D
The fact that you feel sick all the time could be in contrast with the pill itself. The bc may not be agreeing with you and you may need to see your Doc. You may want to change up the script as many women go thru 2 or 3 different kinds of pills before they find the one that really agrees with them.
Stop letting your mind play tricks on you. Stress and worry also has a hand in keeping your periods away or making them late. Your fine and i seriously doubt that you are pregnant again :-)
Reply

Loading...